# SDR UPS03240970

- Difficulty date: July 8, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 1111588311
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A AT APPROX 3000 FT CREW NOTICED SMOKE IN COCKPIT DID AN AIR TURNBACK TO DEC.  REMOVED AND REPLACED THE A-SYSTEM AIR PRESUURE REGULATOR IAW M/M 2912.  FOUND EVIDENCE OF HYDRAULIC FLUID IN RES AIR PRESSURE CHECK VALVE ASSY RNR ALL 3 CHECK VALVES PERFORMED LEAK CK RAN ALL ENGINES WITH 2 PACKS, NO FAULTS NOTED RNR WATER SEPARATOR BAGS PRECAUTIONARY.
